# SDR ASOA02134

- Difficulty date: March 4, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 4736 - UPON TAKEOFF FROM ATL, RETRACTION OF THE FLAPS CAUSED A FLAP FAIL CAUTION MESSAGE TO APPEAR.  THE CAPTAIN RAN THE FLAP FAIL CHECKLIST.  AN EMERGENCY WAS DECLARED, AND FIRE EQUIPMENT WAS REQUESTED AS A PRECAUTION.  AIRCRAFT PERFORMED A ZERO FLAP LANDING IN ICT, WHICH WAS THE ORIGINAL DESTINATION, WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE FLAP SYSTEM.  OPERATIONAL CHECK OF THE FLAP SYSTEM GOOD WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  ALL WORKS WAS PERFORMED IAW AD 98-20-01.  (M)
